# SDR 0600739968

- Difficulty date: April 15, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- Aircraft time: 94,206 hours, 98,190 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2075301AB
- Part serial: 93900
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

DURING A GRADUAL DESCENT OUT OF CRUISE THE CREW LOST CONTROL OF CABIN PRESSURIZATION.  THE CABIN ALTITUDE CLIMBED TO 10,000 FT AT 9500 TO 1200 FPM.  CREW INITIATED AN EMERGENCY DESCENT TO ATTEMPT REGAINING CONTROL OF CABIN PRESSURE AND PREVENT FURTHER CLIMB.  COM PROCEDURES WERE COMPLIED WITH AND PROBLEM WAS CORRECTED BY GOING TO MANUAL CONTROL AND THEN BACK TO AUTOMATIC CONTROL.  LANDING AT MSP WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH DIGITAL CABIN PRESSURE CONTROLLERS AND RETURNED THE AIRCRAFT TO SERVICE.
